advertisement
Question
Posted by: lady | 2010-03-23

about contraceptives and spotting

for the past 4 months i stopped nur-isterate and started using pill, nordette. now i did not know that you have to take it everyday same time or not late than 2 hours, so i took it everyday but not at the same time and some other days i was not taking them when i knew i was not going to have sex on those days ....

so my last period was not usual, i spotted, does that mean i am pregnant or what?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Spotting is not a sign of pregnany. More likely is that your hormones are upset. However, you are at risk for falling pregnant using the Pill this way.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010-03-25

Spotting is not a sign of pregnany. More likely is that your hormones are upset. However, you are at risk for falling pregnant using the Pill this way.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement